RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 19, Number 1  


Robert Minlos. In memoriam
1
Young Bob Minlos
V. M. Tikhomirov
3
Lattice birth-and-death processes
Viktor Bezborodov, Yuri Kondratiev, Oleksandr Kutoviy
7
Topological and metric recurrence for general Markov chains
Michael Blank
37
Regular and singular continuous time random walk in dynamic random environment
C. Boldrighini, A. Pellegrinotti, E. A. Zhizhina
51
Random averaging in ergodic theorem
B. M. Gurevich, S. A. Komech, A. A. Tempelman
77
On convergence of 1D Markov diffusions to heavy-tailed invariant density
O. A. Manita, A. Yu. Veretennikov
89
Large emission regime in mean field luminescence
E. Pechersky, S. Pirogov, G. M. Schütz, A. Vladimirov, A. Yambartsev
107
A quasispecies continuous contact model in a subcritical regime
Sergey Pirogov, Elena Zhizhina
121
Cluster representations of classical and quantum processes
Suren Poghosyan, Hans Zessin
133
Potentials of a family of arrangements of hyperplanes and elementary subarrangements
Andrew Prudhom, Alexander Varchenko
153
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019